Can TB Drugs Cause Swollen Gums?
Can TB TB 2 drug cause swollen gums and pain?
Hello Tegar92, thank you for asking at HealthReplies.com.
Pro TB 2 is a TB therapy drug that contains 2 kinds of drugs, namely rifampicin and also isoniazid, which are drugs that are used as therapy 4 months after the first 2 months of intensive TB treatment.
Most people with TB experience only mild side effects when undergoing TB treatment, so rarely they experience severe side effects.
For the drug rifampicin itself, the most common side effects are:
Nausea, no appetite, and abdominal pain
BAK color becomes reddish
Flu syndrome (fever, chills, joint pains, weakness, headache)
Red spots on the skin (severe side effects)
Yellow skin (severe side effects)
Shock (severe side effects)
Acute kidney failure (severe side effects)
Impaired liver function (severe side effects)
As for the isoniazid drug, side effects that can arise are:
Nausea, no appetite, or stomach pain
Tingling or burning sensation on the soles of the feet or hands
Red spots on skin (heavy)
Skin turns yellow (heavy)
Impaired liver function (severe)
For complaints of swollen gums and pain itself, based on the data that has never been found as one of the side effects of pro TB 2 drugs, and your complaint may be caused by other conditions such as inflammation of the gums, tooth abscess, periodontitis, or substance deficiency certain nutrients.
Therefore, it is highly recommended that you see a dentist for further examination directly on the condition of your gums at this time, and to get the right therapy.
For TB drugs themselves, continue to be consumed in accordance with your doctor's recommendations and should not be stopped or missed until the treatment period is complete to ensure your TB disease can heal completely.
I hope this helps.